# SDR ANCF201812182001

- Difficulty date: November 20, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N724AV
- Make and model: Airbus A320-214
- Aircraft serial: 6153
- Aircraft time: 11,821 hours, 8,696 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Inverter
- Part number: 100201021830
- Part serial: AA11136583
- Condition: Odor
- Location: Cockpit
- Part time: 11,823 hours, 8,699 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB. AVIONICS SMOKE APPEARED ON ECAM ALSO SMOKE WAS PRESENT ON COCKPIT AND CABIN RETURNED TO SKBO OVER WEIGHT LANIND WAS PERFORMED (69700 KG APROX) // STRONG CHEMICAL OR BURN ODOR IS FELT IN THE COCKPIT MAKING SLIGHTCREW UNCONSERTABLE // CORRECTIVE ACTIONS: NOV 21. AMM71-00-00-710-003-B AUTOMATIC START WAS ACCOMPLISHED AND
IN ACCORDANCE WITH AMM 21-26-43-600-016-A STEP 4A DEMISTER FILTER WAS REPLACED AND INSPECTED BLOWER ,EXTRAC FANS AND PEDESTAL INSTRUMENT AMM 71-00-00-710-003-B AUTOMATIC START WAS ACCOMPLISHED AND NOT DUPLICATED FAULT / NOV 22. THIS REPORT IS DEFERRED TO DMI WO 1882722 N724AV-CNMCC-2018-AV5348. IN ACCORDANCE WITH AMM 25-18-00-040-802-A DEACTIVATION OF THE ADDITIONAL COCPIT ELECTRICAL SUPPLY SYSTEM WAS PERFORMED. STATIC INVERTER (3NA) WAS REMOVED AND INACCORDANCE WITH TSM 05-50-00-810-831-A IDENTIFICATION OF THE CAUSE OF CABIN ODOR OR SMOKE WAS PERFORMED.
